# SDR CA970206018

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 6,192 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW OBSERVED THAT THE ANTI-RETRACTION HOOK ON THE GEAR HANDLE WAS NOT RETRACTING AFTER TAKEOFF. INSPECTION REVEALED THE RIGHT HAND SQUAT SWITCH FUNCTION TO BE INTERMITTENT. REPLACEMENT OF THE SWITCH WAS ACCOMPLISHED.
